# SDR UALA2012080904323

- Difficulty date: August 9, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 65,626 hours, 9,411 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Diffuser
- Condition: Leaking
- Location: Rt Duct
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED LEAK R DUCT LEAK IN BLEED AIR DUCTING IN RIGHT WING INBOARD FIXED LEADING EDGE, OR RIGHT PACK BAY UP TO CENTER ISOLATION VALVE.  SUPPLEMENTAL DATA UPDATE, BLD LEAK BECAME BLD LOSS BODY-WING R MSG-2637103 INACTV ER INTER  MSG-2639102 INACTV ER INTER.  REPLACED RT PACK DIFFUSER ASSY, OPS CHECKED GOOD.
